Re: [MOL] From chris; ref: my Dad [00162] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] From chris; ref: my Dad



In a message dated 12/03/00 10:51:47 PM Eastern Standard Time, 
THEBRATUSER@prodigy.net writes:

<< Chris,
      Did you say your dad was still drinking some??? If so, with his
 diabetes, he will experince ever more neurapathy, as well as the pain med.
 Propoxy, will give some of the same side effects as he is having, numbness,
 hands & feet, tingling, same places...He needs some other pain meds,
 something without aspirin in it, maybe something like what I take!!...
 Please ask his doctor for something without aspirin in it. Also tell him no
 matter what to stop the drink, even wine, makes it worse!!!... xo Dean >>

Dean, he is getting blood thinners and doesn't take aspirin - at least not 
directly - Tylenol.  His diabetes is actually a very mild case, which is why 
I believe it is being caused more by the other meds than by the disease 
itself.  His blood sugar is relatively stable most of the time.  He doesn't 
drink wine and only drinks about 6 oz of *warm* beer (ugh!) when the nausea 
won't keep anything down.  However, he's hardly been at all lately, so he's 
not drinking either.  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------